# SDR AALA20091211MIA07

- Difficulty date: December 11, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 35,561 hours, 4,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR INOPERATIVE.  REPLACED LAMP.
